# SDR CAL950003

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blown
- Location: Lt A/C System
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SAT - FLT 0437 - A STRONG BURNING ODOR WAS OBSERVED IN THE COCKPIT AND CABIN ON FINAL APPROACH TO SAT WITH THE ICE PROTECTION ON.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LT AIR CONDITIONING SYSTEM DUCT BLOWN IN THE TAIL COMPARTMENT AFT OF WATER SEPARATOR AND LOOSE INSULATION.   THE DUCT WAS REMOVED AND REPLACED AND THE INSULATION WAS REMOVED.   NO ODOR WAS OBSERVED WHILE PACKS WERE OPERATED WITH THE ICE PROTECTION ON.  (X)
